# SDR SWAA2013051315965

- Difficulty date: April 25, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 35,129 hours, 23,229 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546560
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT STA 974, BETWEEN LONGERON 28R & 28L.  REMOVED AND REPLACED FRAME SECTION IAW SRM.
